# SDR AU960210

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Part number: 311T31021
- Condition: Cracked
- Location: Nac-Pyl M-Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PYLON MID SPAR FITTING FUSE PIN CRACKED ON INNER BORE  APPROXIMATELY 23MM (0.90IN) IN FROM THE HEAD OF THE PIN - CRACK LENGTH APPROXIMATELY 12MM (0.47IN) - FOUND DURING EDDY CURRENT INSPECTION IAW B76-54-40-4D - CRACK CONFIRMED BY MAGNETICPARTICLE INSPECTION
